MAUDE Adverse Event Report: ENDOLOGIX SANTA ROSA OVATION IX; ILIAC LIMB

ENDOLOGIX SANTA ROSA OVATION IX; ILIAC LIMB
Model Number TV-IL1410100-J
Medical Device Problem Codes Complete Blockage (1094); Deformation Due to Compressive Stress (2889)
Health Effect - Clinical Codes Obstruction/Occlusion (2422); Thrombosis/Thrombus (4440)
Date of Event 03/30/2026
Type of Reportable Event Serious Injury
Event or Problem Description
The patient was initially treated for a small abdominal aortic aneurysm (aaa) and thrombotic aorta on (b)(6) 2026 with the implant of an afx2 bifurcated stent graft (bsg), an afx vela suprarenal stent graft and an ovation ix iliac limb stent graft.The patient presented emergently on (b)(6) 2026 with a cold left leg due to left iliac limb occlusion where the afx2 bsg leg and the ovation ix limb stent graft overlapped.It was reported that the physician observed an acute bend.Reintervention was completed on (b)(6) 2026.The physician elected to perform a penumbra (non-endologix) thrombectomy and then re-lined the area with a gore (non-endologix) viabahn vbx balloon expandable endoprosthesis.Normal stent graft patency was restored to the limb and patient was doing well.The final patient status was reported to be stable post-secondary procedure.Note: the afx2 system was evaluated using endologix components.The safety and effectiveness of other stent or stent graft devices used in conjunction with the afx2 system have not been established.
 
Additional Manufacturer Narrative
The devices involved in this event will not be returned for evaluation and remain implanted in the patient.Patient medical records and imaging studies have been requested for further evaluation by a clinical specialist.If additional information pertinent to the incident is obtained, a follow-up report will be submitted.

Brand Name
OVATION IX
Common Device Name
ILIAC LIMB
Manufacturer (Section D)
ENDOLOGIX SANTA ROSA
3910 brickway blvd
santa rosa CA 95403
Manufacturer (Section G)
ENDOLOGIX SANTA ROSA
3910 brickway blvd
,
santa rosa CA 95403
Manufacturer Contact
gary kirchgater
3910 brickway blvd
,
santa rosa, CA 95403
8009832284
MDR Report Key25049061
Report Number3008011247-2026-00036
Device Sequence Number10458065
Product Code MIH
UDI-Device Identifier00850007370121
UDI-Public(01)00850007370121(17)270614(10)FS061124-39
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
P120006
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional,Company Representative
Initial Reporter Occupation Physician
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 04/03/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberTV-IL1410100-J
Device Lot NumberFS061124-39
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 04/03/2026
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date04/30/2026
Supplement Report FDA Received Date06/24/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/19/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
AFX VELA SUPRARENAL (LOT# 2955810005).; AFX2 BIFURCATED STENT GRAFT (LOT# 2955810005).
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age73 YR
Patient SexMale